# SDR CA980602046

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: 20057564D
- Condition: Mismanufactured
- Location: Swashplate
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ATTEMPT TO INSTALL BOLT THROUGH SWASHPLATE DRIVE LINK LEVER ASSY FAILED DUE TO NEW BOLT BEING OVERSIZE WITH CADIUM PLATING REMOVED.  BOLT ALSO EXHIBITS PITTING ON SHANK AND SEEMS TO BE MADE OF INFERIOR MATERIAL.
